# SDR SWAA2020010840277

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT SLIDE LIGHT INOP.          / R&R LAMP PER AMM.
